Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2010

The Delay-Dependent for Discrete-Time Systems

Kreangkri Ratchagit1

American Journal of Applied Sciences, Volume 7, Issue 12, pp. 1569–1571 · doi.org/10.3844/ajassp.2010.1569.1571

7,076 accesses4,424 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: This study is concerned with the problem of delay-dependent stability analysis for discrete-time systems with interval-like time-varying delays. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ratchagit, K. (2010). The Delay-Dependent for Discrete-Time Systems. American Journal of Applied Sciences, 7(12), 1569–1571. https://doi.org/10.3844/ajassp.2010.1569.1571

Licence
© Science Publications
Issue
Volume 7, Issue 12
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Delay-Dependent for Discrete-Time SystemsAmerican Journal of Applied Sciences · Volume 7, Issue 12 · pp. 1569–1571 · © Science PublicationsDownload